ISSN (e) 1759-7331.
(print) 1759-7323
Quantitative Economics
An open-access journal in quantitative economics
Journal of the
Econometric Society

The Econometric Society was founded to promote studies that aim at a unification of the theoretical-quantitative and empirical-quantitative approaches to economic problems and that are penetrated by constructive and rigorous thinking.

Quantitative Economics was created in 2009 to provide a home for papers that fulfill this vision, complementing the role currently played by Econometrica.

Current Issue: Volume 11, Issue 1 (January 2020)

Table of Contents

Articles

Timothy B. Armstrong, Michal Kolesár
1-39
Matthew A. Masten, Alexandre Poirier
41-111
David T. Frazier, Eric Renault
113-159
Sukjin Han
161-202
Fulvio Ortu, Federico Severino, Andrea Tamoni, Claudio Tebaldi
203-230
Petra E. Todd, Weilong Zhang
231-275
Holger Sieg, Chamna Yoon
277-313
Mitchell Hoffman, Stephen V. Burks
315-348
Xavier D'Haultfœuille, Philippe Février
349-397
Xavier Giné, Hanan G. Jacoby
399-435
Sekyu Choi, Arnau Valladares‐Esteban
437-469


ISSN: 1759-7323

Papers to appear

The following papers have been accepted and will appear in future issues. The links below lead to the final accepted papers in their working paper formats. The papers will be copyedited and typeset for publication.